Vol. 13, No. 2, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 273: 1  2
Vol. 272: 1  2
Vol. 271: 1  2
Vol. 270: 1  2
Vol. 269: 1  2
Vol. 268: 1  2
Vol. 267: 1  2
Vol. 266: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Simple paths on polyhedra

John W. Moon and Leo Moser

Vol. 13 (1963), No. 2, 629–631
DOI: 10.2140/pjm.1963.13.629
Mathematical Subject Classification
Primary: 55.10
Milestones
Received: 20 July 1962
Published: 1 June 1963
Authors
John W. Moon
Leo Moser